# SDR SIMA0483

- Difficulty date: February 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY  BATTERY SUPPLY AT 24LN INOP.  REMOVED AND REPLACED EMERGENCY BATTERY SUPPLY AT 24LN IAW AMM 33-50-00.  OPS CHECK GOOD.  (M)
